# SDR C1HA960099

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706CA
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 2760 · Drag Control System
- Part: Rod End
- Part number: 414001410
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD SPOILERS FLOATING, REQUIRES 10 UNITS OF LEFT RUDDER TRIM.  FOLLOWED ABNORMAL SPOILER FLOAT PROCEDURE.  FOUND ROD END FOR SPOILER CABLE TO NR 14 SPOILER BROKEN AT MIX BOX RIG BAR.  REPLACED ROD END, RIGGED SPOILER CABLES AND SPOILERS PER MM 2761-31, PAGE 502, ITEM 3.  (X)
